JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2017, Vol. 52 ›› Issue (8): 85-89.doi: 10.6040/j.issn.1671-9352.0.2016.386

Previous Articles     Next Articles

Homological dimensions with respect to semidualizing modules and excellent extensions

CHEN Xiu-li1, CHEN Jian-long2   

  1. 1. Department of Basic Courses, Zhejiang University of Water Resources and Electric Power, Hangzhou 310018, Zhejiang, China;
    2. Department of Mathematics, Southeast University, Nanjing 210096, Jiangsu, China
  • Received:2016-08-22 Online:2017-08-20 Published:2017-08-03

Abstract: Let C be a semidualizing R-module with R being a commutative ring. It is investigated the transfer properties of C-homological dimensions under(almost)excellent extensions, and it is discussed that the precovering and preenveloping properties of the C-projectives, C-injectives, and C-flats. As applications, it is proved that if S≥R is an excellent extension, then R is Noetherian if and only if S is Noetherian, and R is coherent if and only if S is coherent.

Key words: C-homological dimensions, coherent ring, Noetherian ring, semidualizing module, excellent extension

CLC Number: 

  • O153.3
[1] SATHER-WAGSTAFF S, SHARIF T, WHITE D. AB-contexts and stability for Gorenstein flat modules with respect to semidualizing modules[J]. Algebra Represent Theory, 2011, 14(3):403-428.
[2] SATHER-WAGSTAFF S, SHARIF T, WHITE D. Tate cohomology with respect to semidualizing modules[J]. J Algebra, 2010, 324:2336-2368.
[3] BONAMI L. On the structure of skew group rings[M] //Algebra Berichte, 48. Munich: Verlag Reinhard Fischer, 1984.
[4] XUE Weimin. On almost excellent extensions[J]. Algebra Colloq, 1996(3):125-134.
[5] CHRISTENSEN L W. Semi-dualizing complexes and their Auslander categories [J]. Trans Amer Math Soc, 2001, 353:1839-1883.
[6] LIU Zhongkui. Excellent extensions and homological dimensions [J]. Comm Algebra, 1994, 22:1741-1745.
[7] HUANG Zhaoyong, SUN Juxiang. Invariant properties of representations under excellent extensions [J]. J Algebra, 2012, 358(3): 87-101.
[8] WANG Dingguo. Modules with flat socles and almost excellent extensions[J]. Acta Math Vietnam, 1996, 21(2): 295-301.
[9] WHITE D. Gorenstein projective dimension with respect to a semidualizing module[J]. J Commut Algebra, 2010, 2(1):111-137.
[10] HOLM H, WHITE D. Foxby equivalence over associative rings [J]. J Math Kyoto Univ, 2007, 47(4): 781-808.
[11] JORGENSEN D A, LEUSCHKE G J, SATHER-WAGSTAFF S. Presentations of rings with nontrivial semidualizing modules[J]. Collect Math, 2012, 63: 165-180.
[12] ENOCHS E E, JENDA O M G. Relative homological algebra[M]. Berlin: Walter de Gruyter, 2000.
[13] CHEN Xiuli, CHEN Jianlong. Cotorsion dimensions relative to semidualizing modules[J]. J Algebra Appl, 2016, 15(6):16501041-165010414.
[14] FANG Hongjin. Normalizing extensions and modules[J]. J Math Res Exp, 1992, 12(3): 401-406.
[15] ZHANG Dongdong, OUYANG Baiyu. Semidualizing modules and related modules[J]. J Algebra Appl, 2011, 10(6):1261-1282.
[1] YANG Chun-hua. A note on the Gc-injective dimension of a complex [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2017, 52(11): 82-86.
[2] GUO Ying, YAO Hai-lou. The presented dimensions of polynomial rings [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2015, 50(04): 71-75.
[3] CHEN Wen-jing, LIU Zhong-kui. Remarks on n-strongly Gorenstein FP-injective modules [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2014, 49(04): 50-54.
[4] JIAO Yu-Juan, ZHANG Shen-Gui. S-Noetherianess of A+xB[[x]] [J]. J4, 2009, 44(8): 58-61.
Full text



No Suggested Reading articles found!